The Cauchy problem with impulse action and degeneration for parabolic equations
Journal Title: Математичні Студії - Year 2019, Vol 52, Issue 1
Abstract
We study the Cauchy problem for the second-order linear parabolic equations with impulse conditions in the time variable and power singularity in the coefficients of any order with respect to the time and space variables. By using the maximum principle and apriori estimates we establish the existence and uniqueness of solution of the problem in Holder spaces with power weight.
Authors and Affiliations
I. D. Pukal’skii, B. O. Yashan
Gromov-Frechet distance between curves
The Gromov-Frechet distance is obtained from the Frechet distance between metric curves similarly as the Gromov-Hausdorff distance is obtained from the Hausdorff distance. We prove that the Gromov-Frechet space is separa...
On generalized preopen sets
Firstly in this paper, we find some conditions under which μ-preopen sets of a GTS or μ-space X may be equivalent to μ-open in X. Finally, we obtain some characterizations of generalized paracompactness of a GTS or μ-spa...
Rings with the Kazimirsky condition and rings with projective socle
We construct the theory of diagonalizability for matrices over Bezout rings of stable range 1 with the Kazimirsky condition. It is shown that a ring of stable range 1 with the right (left) Kazimirsky condition is an elem...
An alternative look at the structure of graph inverse semigroups
For any graph inverse semigroup G(E) we describe subsemigroups D0=D∪{0} and J0=J∪{0} of G(E) where D and J are arbitrary D-class and J-class of G(E), respectively. In particular, we prove that for each D-class D of a gra...
Two-member asymptotic of Laplace-Stieltjes integrals
We study conditions, under which for the Laplace-Stieltjes integral I(σ)=∫∞0f(x)exσdF(x) with the abscissa of the convergence σc=A∈(−∞,+∞] the asymptotical equality lnI(σ)=Φ1(σ)+τ(1+o(1))Φ2(σ) as σ↑A is true, where τ∈R∖{...